Publication detail

Solution of the first boundary-value problem for a system of autonomous second-order linear partial differential equations of parabolic type with a single delay

DIBLÍK, J. KHUSAINOV, D. KUKHARENKO, O. SVOBODA, Z.

Original Title

Solution of the first boundary-value problem for a system of autonomous second-order linear partial differential equations of parabolic type with a single delay

English Title

Solution of the first boundary-value problem for a system of autonomous second-order linear partial differential equations of parabolic type with a single delay

Type

journal article - other

Language

en

Original Abstract

The first boundary-value problem for an autonomous second-order system of linear partial differential equations of parabolic type with a single delay is considered. Assuming that a decomposition of the given system into a system of independent scalar second-order linear partial differential equations of parabolic type with a single delay is possible, an analytical solution to the problem is given in the form of formal series and the character of their convergence is discussed.

English abstract

The first boundary-value problem for an autonomous second-order system of linear partial differential equations of parabolic type with a single delay is considered. Assuming that a decomposition of the given system into a system of independent scalar second-order linear partial differential equations of parabolic type with a single delay is possible, an analytical solution to the problem is given in the form of formal series and the character of their convergence is discussed.

Keywords

Boundary-value problem, linear partial differential equation, delayed exponential function.

RIV year

2012

Released

09.08.2012

ISBN

1085-3375

Periodical

Abstract and Applied Analysis

Year of study

2012

Number

Article ID 21904

State

US

Pages from

1

Pages to

27

Pages count

27

Documents

BibTex


@article{BUT93699,
  author="Josef {Diblík} and Denys {Khusainov} and Oleksandra {Kukharenko} and Zdeněk {Svoboda}",
  title="Solution of the first boundary-value problem for a system of autonomous second-order linear partial differential equations of parabolic type with a single delay",
  annote="The first boundary-value problem for an autonomous second-order system of linear partial differential equations of parabolic type with a single delay is considered. Assuming that a decomposition of the given system into a system of independent scalar second-order linear partial differential equations of parabolic type with a single delay is possible, an analytical solution to the problem is given in the form of formal series and the character of their convergence is discussed.",
  chapter="93699",
  number="Article ID 21904",
  volume="2012",
  year="2012",
  month="august",
  pages="1--27",
  type="journal article - other"
}